Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Mar 11, 2011, 3:44 PM CST. It took effect at Mar 12, 2011, 7:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 3:44 PM CST (21:44 UTC)
- In effect from
- Mar 12, 2011, 7:00 AM CST
- Expired
- Mar 12, 2011, 3:18 PM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
649 WHUS73 KMKX 112144 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CST FRI MAR 11 2011 ...GALE FORCE WIND GUSTS SATURDAY... .STRONG LOW PRESSURE WILL MOVE ACROSS NORTHERN WISCONSIN TONIGHT INTO SATURDAY MORNING...WITH A STRONG COLD FRONT TO SWEEP ACROSS LAKE MICHIGAN AFTER MIDNIGHT TONIGHT. BRISK AND GUSTY WEST WINDS WILL DEVELOP TOWARD DAYBREAK BEHIND THE COLD FRONT. THE WIND GUSTS WILL LIKELY REACH GALE FORCE DURING THE DAY ON SATURDAY. THE WINDS WILL WEAKEN SATURDAY EVENING AND OVERNIGHT AS THE LOW PRESSURE AREA MOVES TO THE EASTERN GREAT LAKES REGION. LMZ643>646-120545- /O.UPG.KMKX.GL.A.0003.110312T1200Z-110313T0000Z/ /O.NEW.KMKX.GL.W.0006.110312T1300Z-110313T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 PM CST FRI MAR 11 2011 ...GALE WARNING IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
4 follow-up statements
972 WHUS73 KMKX 120327 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CST FRI MAR 11 2011 ...GALE FORCE WIND GUSTS SATURDAY... .STRONG LOW PRESSURE WILL MOVE ACROSS NORTHERN WISCONSIN TONIGHT INTO SATURDAY MORNING...WITH A STRONG COLD FRONT TO SWEEP ACROSS LAKE MICHIGAN AFTER MIDNIGHT TONIGHT. BRISK AND GUSTY WEST WINDS WILL DEVELOP TOWARD DAYBREAK BEHIND THE COLD FRONT. THE WIND GUSTS WILL LIKELY REACH GALE FORCE DURING THE DAY ON SATURDAY. THE WINDS WILL WEAKEN SATURDAY EVENING AND OVERNIGHT AS THE LOW PRESSURE AREA MOVES TO THE EASTERN GREAT LAKES REGION. LMZ643>646-121130- /O.CON.KMKX.GL.W.0006.110312T1300Z-110313T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CST FRI MAR 11 2011 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY. * WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
984 WHUS73 KMKX 120946 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CST SAT MAR 12 2011 ...GALE FORCE WIND GUSTS SATURDAY... .STRONG LOW PRESSURE WILL MOVE ACROSS THE WISCONSIN/UPPER PENINSULA BORDER REGION THIS MORNING...AND REACH LAKE HURON BY THIS EVENING. STRONG AND GUSTY WEST WINDS WILL DEVELOP TOWARD DAYBREAK BEHIND A DEPARTING COLD FRONT. THE WIND GUSTS WILL LIKELY REACH GALE FORCE TODAY. THE WINDS WILL WEAKEN SATURDAY EVENING AND OVERNIGHT AS THE LOW PRESSURE AREA MOVES OFF AND HIGH PRESSURE BUILDS INTO MINNESOTA. LMZ643>646-121800- /O.CON.KMKX.GL.W.0006.110312T1300Z-110313T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 AM CST SAT MAR 12 2011 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: WEST 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * WAVES: 2 TO 4 FEET. HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
847 WHUS73 KMKX 121528 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CST SAT MAR 12 2011 ...GALE FORCE WIND GUSTS TODAY... .STRONG LOW PRESSURE WILL MOVE ALONG THE WISCONSIN/UPPER PENINSULA BORDER REGION THIS MORNING...AND REACH LAKE HURON BY THIS EVENING. STRONG AND GUSTY WEST WINDS WILL CONTINUE BEHIND THE DEPARTING COLD FRONT. THE WIND GUSTS WILL LIKELY REACH GALE FORCE TODAY. THE WINDS WILL WEAKEN SATURDAY EVENING AND OVERNIGHT AS THE LOW PRESSURE AREA MOVES OFF AND HIGH PRESSURE BUILDS INTO MINNESOTA. LMZ643>646-122330- /O.CON.KMKX.GL.W.0006.000000T0000Z-110313T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CST SAT MAR 12 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * WAVES: 2 TO 4 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
703 WHUS73 KMKX 122118 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CST SAT MAR 12 2011 ...BREEZY WINDS CONTINUING THROUGH THE EVENING... .LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL CONTINUE TO HEAD EASTWARD THIS EVENING AND OVERNIGHT...AS HIGH PRESSURE BUILDS INTO MINNESOTA FROM THE NORTHWEST. BREEZY CONDITIONS ARE EXPECTED TO LINGER THROUGH MUCH OF THE EVENING...WITH WINDS EASING LATE EVENING AND OVERNIGHT AS THE LOW PULLS AWAY. WIND GUSTS CONTINUE TO REMAIN JUST BELOW GALE FORCE...SO THE GALE WARNING HAS BEEN DOWNGRADED TO A SMALL CRAFT ADVISORY. LMZ643>646-130530- /O.CAN.KMKX.GL.W.0006.000000T0000Z-110313T0000Z/ /O.NEW.KMKX.SC.Y.0024.110312T2118Z-110313T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST TO NORTHWEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. * WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 11, 3:28 PM CST, 16 minutes earlier.
Area forecast discussion, Mar 11, 3:28 PM CST, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION SECTION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CST FRI MAR 11 2011 .VERY SHORT TERM...TONIGHT AND SATURDAY. LOW PRESSURE WILL SWING THROUGH NORTHERN WISCONSIN TONIGHT INTO SATURDAY MORNING...DRAGGING A COLD FRONT WEST TO EAST THROUGH THE FORECAST AREA TONIGHT. THE BULK OF MOISTURE/LIFT WILL REMAIN NORTH TOWARD THE LOW...BUT JUST ENOUGH IN THE NORTHERN FORECAST AREA TO MENTION SCATTERED SPRINKLES AND FLURRIES TONIGHT. SCATTERED FLURRIES THEN POSSIBLE ACROSS MUCH OF THE FORECAST AREA WITH A DECENT SHOT OF COLDER AIR BEHIND THE FRONT AND LINGERING LOW LEVEL MOISTURE. AT THE VERY LEAST...SEEMS MOSTLY CLOUDY SKIES WILL HANG AROUND FOR MUCH OF THE DAY. BIGGEST ISSUE THROUGH TOMORROW WILL BE THE WINDS BEHIND THE COLD FRONT. PRETTY GOOD PRESSURE GRADIENT TO DEVELOP BY DAYBREAK...WITH GOOD LOW LEVEL MIXING UNDER CAA...AS 925 MB TEMPS FALL ABOUT 10C FROM AROUND MIDNIGHT TO MID OR LATE MORNING. NOT SURE IF THERE WILL BE MUCH SUN TO HELP THE MIXING ALONG...BUT CAA MAY BE ENOUGH TO TAP HIGHER GUSTS. MODEL SOUNDINGS SHOW 925 MB WINDS OF AROUND 38 KNOTS PER GFS...AND 36 KNOTS PER SREF AND LOCAL WRF20 MODEL. NAM A BIT LOWER WITH 31-35 KNOTS THROUGH THE DAY. EITHER WAY...SEEMS LIKE GUSTS OF 30-35 KNOTS...OR ROUGHLY 35-40 MPH ARE POSSIBLE THROUGH A GOOD PART OF THE DAY...THE BEST CHANCE FOR HIGHER GUSTS IN THE MORNING AND EARLY AFTERNOON. TEMPS WILL REMAIN IN THE MID TO UPPER 30S THROUGH THE EVENING...WITH MILDER SOUTHERLY FLOW AHEAD OF THE FRONT...THEN LIKELY FALL TO THE LOW 30S BY DAYBREAK BEHIND THE FRONT. MODEL 925 MB TEMPS RANGE FROM -2C WITH THE ECMWF...TO -6C WITH THE NAM FOR TOMORROW AFTERNOON. SPLIT THE DIFFERENCE...GOING WITH 925 MB TEMPS SIMILAR TO GFS...SUGGESTING MID TO UPPER 30S FOR HIGH TEMPS. .SHORT TERM...SATURDAY NIGHT THROUGH MONDAY. WEAK MID LEVEL TROUGH PASSAGE SAT NGT MIGHT BE ABLE TO SHAKE OUT A FEW FLURRIES FROM THE LINGERING LOW TO MID LEVEL CLOUD DECK DURING THE EVE. MOISTURE WL EXTEND TO 6K FEET SAT EVE...HOWEVER WL BE FIGHTING AGAINST SUBSIDENCE FROM LEFT ENTRANCE REGION OF UPPER JET. ONLY OTHER SIGNIFICANT CONCERN DURING THIS PERIOD IS QUESTION OF LAKE EFFECT ON SUN AND SUN NGT. LOW LEVEL WINDS MOSTLY FROM THE NORTH DURING THIS PERIOD...BUT EVENTUALLY VEER TO THE NORTHEAST SUN NGT. LOW LEVEL RH AND CONVERGENCE REMAINS SPARSE. DESPITE DELTA-T AROUND 8-9 DEGREES...WL GO WITH P/C CONDITIONS IN THE EAST FOR NOW. OTHERWISE SEASONAL CONDITIONS EXPECTED SUN WITH SLIGHTLY WARMER TEMPS ANTICIPATED FOR MON WITH MORE SUNSHINE AND A SE WIND COMPONENT. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY. EMPHASIS OF THIS PERIOD ON CONTINUED PERIOD OF WARMER WEATHER AS UPPER LEVEL JET STREAM REMAINS SHIFTED FARTHER NORTH INTO SOUTHERN CANADA. THIS WILL ALLOW WARMING SOUTHWEST WINDS TO PUNCH FARTHER NORTHWARD ACROSS ENTIRE UPPER MIDWEST AHEAD OF SEVERAL SHORT WAVES/SFC LOW PRESSURE THAT WILL MOVE EWD ACROSS SRN CAN. DEEPER GULF MOISTURE REMAINS CUTOFF DURING FIRST CDFNT PASSAGE TUE/TUE NGT SO 06Z GFS MOST LIKELY OVERDOING QPF ACRS SRN WI. HWVR MID LEVEL SHORT WAVE APPEARS FAIRLY SHARP AND GFS LAYER Q-VECTOR CONVERGENCE SHOWING 10 TO 20 UNITS IN THE LOW LEVELS AND UP TO 30 UNITS ABV 10K FT. GEM AND ECMWF ALSO SHOW QPF ALONG FRONTAL BOUNDARY...HOWEVER LATEST HI RES ECMWF SHOWS LESS COLUMN RH AND HENCE LESS RH. FOR NOW WL BUMP POPS TO CHANCE CATEGORY WITH THE HIGHEST IN THE WEST CLOSER TO THE FRONTAL BOUNDARY MOVING THROUGH DURING THE TIME OF PEAK HEATING. SHORT WAVE RIDGING AND SUNSHINE SHOULD RESULT IN A PLEASANT AND MILD DAY ON WED. INCREASING SLY WINDS WILL THEN PULL IN WARMER AIR FOR THE LATER PART OF THE WEEK. GFS SHOWING POOR RUN TO RUN CONSISTENCY WITH PLACEMENT AND TIMING OF STRONGER SHORT WAVE TROUGH PUSHING THROUGH SRN CAN/UPPER MIDWEST WED NGT/THU. ENSEMBLE MEMBERS BASED HEAVILY ON GFS ALSO SHOWING QUITE A BIT OF VARIABILITY RELATING TO POSITION OF SHORT WAVE. LAST SEVERAL RUNS OF GFS HAVE BEEN TRENDING TOWARD FLATTER...MORE CONSISTENT HI RES ECMWF WHICH CARRIES WEAKER SFC FRONT THRU SRN WI ON THU. WL HAVE SMALL POPS FOR -SHRA ON THU LINGERING INTO THU EVE. FOR LATE IN THE WEEK...EXTENDED GUIDANCE DIVERGES SHARPLY WITH ECMWF SHOWING MORE WIDESPREAD RIDGING ACRS GTLAKES...WHILE GFS SHOWS MORE ACTIVE BOUNDARY ACROSS MID-MS VALLEY. DUE TO LARGE UNCERTAINTY AT THIS POINT AND GFS TENDENCY FOR MOVING SYSTEMS TOO FAST...WL GO WITH DRY WX MOST AREAS FRI/FRI NGT. WOULD EXPC BOUNDARY TO APPROACH SRN WI LATER IN THE WEEKEND AS UPSTREAM FLOW TURNS MORE SW. GFS 500MB 5 DAY MEANS SHOWS MILDER ZONAL FLOW PERSISTING THROUGH THE END OF NEXT WEEK WITH THE POTENTIAL FOR EVEN WARMER CONDITIONS TO MAKE INROADS INTO THE UPPER MIDWEST NEXT WEEKEND AS LONG WAVE TROFFING AMPLIFIES UPSTREAM OVER THE WESTERN CONUS. && .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE NIGHT. LOW PRESSURE WILL SWING ACROSS NRN WI TONIGHT INTO SAT MORNING...WITH THE BULK OF MOISTURE/LIFT REMAINING TO THE NORTH TOWARD THE LOW. COLD FRONT TO MOVE THROUGH AROUND MIDNIGHT...WITH A TIGHTENING PRESSURE GRADIENT BEHIND THE FRONT. ADDITIONALLY...DECENT COLD AIR ADVECTION BEHIND THE FRONT WILL RESULT IN PRETTY GOOD MIXING BEGINNING NEAR OR SHORTLY AFTER DAYBREAK. DEPENDING ON THE MODEL...925 MB WINDS OF 32-38 KNOTS SHOULD ALLOW FOR GUSTS OF AROUND 35 KNOTS AT THE SURFACE. WINDY CONDITIONS WILL LIKELY PERSIST THROUGH MUCH OF THE DAY...POSSIBLY EASING A BIT IN THE AFTERNOON. IN ADDITION TO THE WINDS...THE COLDER AIR WILL LIKELY PRODUCE MVFR CIGS LATE IN THE NIGHT AND THROUGH MUCH OF SATURDAY. GFS MOS GUIDANCE NOT SUPPORTIVE OF THESE LOWER CIGS...BUT GFS SOUNDINGS SEEM PRETTY SATURATED IN THE LOW LEVELS. COULD SEE SOME FLURRIES DURING THE DAY TOMORROW AS WELL. && .MARINE...WILL BE UPGRADING GALE WATCH TO GALE WARNING FOR AFTERNOON FORECAST PACKAGE. MODELS CONTINUE TO SHOW PRETTY GOOD MIXING TOWARD DAYBREAK BEHIND THE COLD FRONT...WITH 925 MB WINDS INCREASING TO 32-38 KNOTS...DEPENDING ON THE COMPUTER MODEL. GALE WARNING MAY BE BORDERLINE IF LOWER END MODELS ARE RIGHT...BUT ENOUGH CONFIDENCE IN 34 KNOT GUSTS TO GO WITH THE WARNING. WENT WITH 13Z-00Z TIME FRAME. && .HYDROLOGY...GRADUAL WARMING THROUGH EARLY NEXT WEEK WILL CONTINUE TO ERODE SNOWFIELD ACROSS NORTHERN TWO THIRDS OF CWA. DEEPEST SNOW COVER RUNS FROM AROUND THE DELLS EAST AND NORTHEAST TO WESTFIELD... BERLIN...FOND DU LAC...ELKHART LAKE TO FAR NORTHERN MKE COUNTY WITH A FEW LOCATIONS EXCEEDING 10 INCHES. HENCE GRADUAL MELT WILL PUSH SUSCEPTIBLE RIVERS ABOVE FLOOD STAGE INTO MINOR FLOODING DURING THE NEXT SEVEN DAYS. FORTUNATELY...NO SIGNIFICANT PRECIPITATION IS EXPECTED ON TOP OF THE SNOW MELT WHICH EASES FLOODING CONCERNS. && .CONFIDENCE... TONIGHT AND SATURDAY...MEDIUM TO HIGH SATURDAY NIGHT THROUGH MONDAY...MEDIUM TO HIGH. MONDAY NIGHT THROUGH FRIDAY...MEDIUM. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING LMZ643>646 13Z/12 TO 00Z/13 VERY SHORT TERM...DDV SHORT TERM/LONG TERM/HYDROLOGY...MBK AVIATION/MARINE...DDV
Hazardous weather outlook, Mar 11, 3:16 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CST FRI MAR 11 2011 WIZ046-047-051-052-056>060-062>072-122130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 316 PM CST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WINDY CONDITIONS ARE EXPECTED ON SATURDAY AS STRONG LOW PRESSURE MOVES ACROSS THE NORTHERN GREAT LAKES. WIND GUSTS TO 35 TO 40 MPH ARE EXPECTED BUT THERE IS A POTENTIAL FOR HIGHER WIND GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT WEDNESDAY. LMZ643>646-122130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT BRISK WEST WINDS WILL DEVELOP AFTER 3 AM TONIGHT AFTER THE PASSAGE OF A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A GALE WARNING HAS BEEN POSTED FOR THE NEARSHORE WATERS OF LAKE MICHIGAN ON SATURDAY. A TIGHT PRESSURE GRADIENT ALONG WITH COLDER AIR MOVING ACROSS LAKE MICHIGAN BEHIND STRONG LOW PRESSURE WILL RESULT IN BLUSTERY WEST WINDS. WIND GUSTS TO 35 KNOTS ARE EXPECTED. BLUSTERY SOUTH WINDS ARE EXPECTED ON TUESDAY AHEAD OF AN APPROACHING COLD FRONT. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:10 AM CST | Gale Watch | MKX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.